MathSciNet Relay Station
MathSciNet bibliographic data
MR433444 (55 #6420) 55C20
Neumann, Dean A. Periodic points of continuous maps and Lindemann's independence theorem for exponentials. Proc. Amer. Math. Soc. 61 (1976), no. 1, 169–170 (1977).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement